# SDR FDEA201108123245

- Difficulty date: August 12, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,288 hours, 15,608 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 1214 XCW=-100 - XCW=-103 CTR WING UPPER PANEL FOUND CORRODED.  CORROSION REMOVED AS PER SRM 51-21-01 REV 47. ORIGINAL MATERIAL THICKNESS 0.162", REMAINING THICKNESS 0.136", MATERIAL REMOVED 0.026" AND FOUND ACCEPTABLE AS PER EA 1-5710-143645.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REV 112.
